Alert archive / South Carolina / High Surf Advisories in 2013

High Surf Advisory 1, NWS Charleston, SC

April 21, 2013

NWS Charleston, SC issued this high surf advisory at Apr 21, 2013, 4:19 AM EDT. It took effect at Apr 21, 2013, 12:18 PM EDT. It was in force for 32 hr.

The area

The counties it named.

The facts

Issued
Apr 21, 2013, 4:19 AM EDT (08:19 UTC)
In effect from
Apr 21, 2013, 12:18 PM EDT
Expired
Apr 22, 2013, 8:00 PM EDT
In force
32 hr
Issued by
NWS Charleston, SC

What forecasters said that day

The local office's own words before this high surf advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this high surf advisory went out at Apr 21, 1:59 AM EDT, 2 hours 20 minutes earlier.

Area forecast discussion, Apr 21, 1:59 AM EDT, 2 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
159 AM EDT SUN APR 21 2013

.SYNOPSIS...
A STATIONARY FRONT WILL LINGER OFF THE SOUTHEAST COAST OVERNIGHT
INTO EARLY NEXT WEEK...AS HIGH PRESSURE BUILDS FROM THE NORTH. A
COLD FRONT WILL MOVE ACROSS THE AREA WEDNESDAY OR
THURSDAY...FOLLOWED BY HIGH PRESSURE LATE IN THE WEEK.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
BACK EDGE OF HIGH CLOUD SHIELD HAD RETREATED WELL INTO THE COASTAL
WATERS...LEAVING MAINLY CLEAR SKIES OVER LAND FOR THE REMAINDER
OF THE NIGHT. A FEW HIGH CLOUDS TO THE WEST COULD STREAK ACROSS
THE REGION...AND SOME MARINE STRATOCUMULUS COULD DEVELOP AND
ATTEMPT TO PUSH INTO SOUTH COASTAL AREAS TOWARD DAYBREAK.

MEANWHILE...DEWPOINTS WERE HOLDING INTO THE 40S/50S ACROSS THE
REGION. WHERE DECOUPLING HAS OCCURRED AWAY FROM THE COAST
RADIATIONAL COOLING AND MOISTURE LEFT OVER FROM RECENT RAINFALL
WILL SUPPORT PATCHY GROUND FOG OVERNIGHT.

AWAY FROM THE COAST...UNSEASONABLE COOL LOWS IN THE 40S WILL BE
COMMON...AND A FEW OF THE CHILLIEST LOCATIONS WELL INLAND COULD
BOTTOM OUT CLOSE TO 40F. AT THE IMMEDIATE COAST...TEMPERATURES
55-60 F WILL PREVAIL...AND TEMPERATURES COULD RISE IN SOME LOCALES
LATER ON AS NE WINDS INCREASE.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH TUESDAY/...
SUNDAY...A COLD FRONT WILL STALL WELL OFF THE SOUTHEAST COAST SUNDAY
WHILE LARGE SFC HIGH PRESSURE BECOMES CENTERED OVER THE NORTHEASTERN
UNITED STATES. THIS WILL RESULT IN UNSEASONABLY COOL CONDITIONS OVER
THE SOUTHEASTERN UNITED STATES AS BRISK NORTHEAST WINDS DEVELOP IN
RESPONSE TO A TIGHT PRESSURE GRADIENT BETWEEN THE STALLED BOUNDARY
AND HIGH PRESSURE TO THE NORTH. WE COULD SEE A PERIOD OF GUSTY WINDS
BETWEEN 25-30 MPH SUNDAY AFTERNOON AS TEMPS APPROACH THE UPPER 60S
TO AROUND 70...BUT CONDITIONS SHOULD FALL SHORT OF WIND ADVISORY
CRITERIA. CHANCES OF RAIN/SHOWERS WILL THEN INCREASE ALONG COASTAL
COUNTIES THROUGH SUNDAY EVENING AS ISENTROPIC ASCENT AND LOW LVL
MOISTURE INCREASE OVER THE AREA IN RESPONSE TO LOW PRESSURE
DEVELOPING ALONG THE STALLED BOUNDARY OFFSHORE. HAVE MAINTAINED THE
CURRENT PRECIP FORECAST WITH A SLIGHT CHANCE OF SHOWERS INLAND AND
CHANCE OF SHOWERS ALONG COASTAL COUNTIES.

MONDAY AND TUESDAY...CLOUDY AND COOL CONDITIONS WILL LIKELY PERSIST
INTO EARLY NEXT WEEK AS MOISTURE LINGERS ALONG THE WESTERN EDGE OF
LOW PRESSURE DEEPENING ALONG THE SOUTHEAST COAST AND HIGH PRESSURE
WEDGING OVER LAND. A SLIGHT CHANCE OF RAIN/SHOWERS AND GUSTY WINDS
WILL BE POSSIBLE ON MONDAY...MAINLY ALONG COASTAL COUNTIES WHERE
MOISTURE IS GREATEST AND THE PRESSURE GRADIENT REMAINS PINCHED
BETWEEN THE DEPARTING LOW TO THE NORTHEAST AND HIGH PRESSURE OVER
LAND. BY TUESDAY...CONDITIONS WILL GRADUALLY WARM AND DRY UNDER
ZONAL FLOW WHILE SFC HIGH PRESSURE SLIDES TO THE COAST AND THE OFFSHORE
LOW SHIFTS FURTHER NORTH AND EAST AWAY FROM THE REGION. OVERALL HIGH
TEMPS SHOULD REACH THE UPPER 60S TO AROUND 70 ON MONDAY...BEFORE
WARMING INTO THE LOW 70S ON TUESDAY.

LAKE WINDS...STRONG NORTHEAST WINDS ARE EXPECTED SUNDAY AFTERNOON
AND SUNDAY NIGHT AS HIGH PRESSURE BUILDS FROM THE NORTH AND
TEMPERATURES PROFILES BECOME FAVORABLE FOR MIXING OF STRONG
LOW-LEVEL WINDS DOWN OVER THE RELATIVELY WARMER LAKE WATERS.
THUS...A LAKE WIND ADVISORY MAY BE NEEDED DURING THIS TIME.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
HIGH PRESSURE WILL BE SLIPPING OFFSHORE TUESDAY NIGHT INTO WEDNESDAY
AS A COLD FRONT APPROACHES FROM THE WEST. THERE IS STILL SOME
UNCERTAINTY REGARDING THE TIMING OF THE COLD FRONTAL PASSAGE
WEDNESDAY OR THURSDAY...AND IT COULD EVEN STALL OUT OVER OR NEAR THE
AREA. FOR NOW WE HAVE KEPT RAIN CHANCES LOW AND MAINLY THROUGH
THURSDAY WITH DRIER CONDITIONS FRIDAY. RAIN CHANCES COULD INCREASE
AGAIN LATER SATURDAY AS ANOTHER COLD FRONT BEGINS TO APPROACH FROM
THE WEST. TEMPERATURES ARE TRICKY AS MUCH DEPENDS ON THE TIMING OF
THE FRONTAL PASSAGE BUT FOR NOW HAVE KEPT THEM NEAR TO BELOW NORMAL.

&&

.AVIATION /06Z SUNDAY THROUGH THURSDAY/...
THE PRESSURE GRADIENT WILL TIGHTEN BETWEEN A STALLED FRONT
OFFSHORE AND HIGH PRESSURE TO THE NORTH...CAUSING NORTHEAST WINDS
TO STRENGTHEN THIS MORNING. WINDS WILL VEER TOWARD THE EAST IN THE
AFTERNOON AND BECOME RATHER BREEZY...WITH GUSTS UPWARDS OF 30 KT
POSSIBLE THROUGH LATE DAY. VFR CONDITIONS WILL PREVAIL THROUGH
MUCH OF THE DAY...ALTHOUGH SOME VFR CEILINGS WILL DEVELOP EARLY
THIS AFTERNOON AS LOW LEVEL MOISTURE ADVECTS ONSHORE. IT APPEARS
THAT CEILINGS WILL LOWER TO MVFR LEVELS AFTER 00Z AT BOTH
TERMINALS.

EXTENDED AVIATION OUTLOOK....MVFR CIGS EXPECTED POSSIBLY INTO
EARLY TUESDAY. BREEZY/GUSTY CONDITIONS EXPECTED MONDAY.

&&

.MARINE...
OVERNIGHT...IN ANTICIPATION OF A TIGHTENING PRESSURE GRADIENT
BETWEEN A STATIONARY FRONT TO THE SOUTH AND STRENGTHENING HIGH
PRESSURE TO THE NORTH...RAISED SMALL CRAFT ADVISORIES FOR
NEARSHORE WATERS SOUTH OF EDISTO BEACH...VALID UNTIL GALE WATCHES
BEGIN LATE SUNDAY MORNING. MAINTAINED SMALL CRAFT ADVISORIES FOR
OTHER WATERS AND GALE WATCHES FOR ALL COASTAL ZONES WITHOUT
CHANGE.

CONDITIONS WILL DETERIORATE AS NE WINDS INCREASE AND SEAS BUILD
OVERNIGHT. BY DAYBREAK...SUSTAINED NE WINDS 15-20 KT WITH GUSTS
TO 25 KT SHOULD SPREAD ACROSS ALL WATERS OUTSIDE CHARLESTON
HARBOR...AND SEAS WILL BUILD TO 4-6 FT WITHIN 20 NM OF THE COAST
AND 6-8 FT BEYOND 20 NM.

SUNDAY THROUGH THURSDAY...MARINE CONDITIONS WILL DETERIORATE DURING
THE BEGINNING OF THE WEEK AS AN ENHANCED PRESSURE GRADIENT DEVELOPS
BETWEEN A STALLING COLD FRONT OFFSHORE AND STRONG HIGH PRESSURE
BUILDING OVER LAND. STRONG COLD AIR ADVECTION FROM THE
NORTH/NORTHWEST ALONG WITH 40-45 KT 1000 MB GEOSTROPHIC WINDS
SUGGEST GALE FORCE WIND GUSTS BETWEEN 35-40 KT OVER ALL WATERS
SUNDAY AFTERNOON INTO EARLY MONDAY. THE BEST CHANCE OF GALE FORCE
WINDS WILL REMAIN OVER WARMER WATER TEMPS IN NORTHERN SC WATERS AND
OUTER GEORGIA WATERS. SEAS MAY ALSO APPROACH 10-12 FT BEYOND 10 NM
FROM THE COAST SUNDAY NIGHT INTO EARLY MONDAY. CONDITIONS SHOULD
DROP BELOW ADVISORY LEVELS FOR MUCH OF THE NEARSHORE WATERS MONDAY
NIGHT AND ACROSS THE OUTER WATERS TUESDAY. A COLD FRONT WILL LIKELY
PUSH THROUGH THE WATERS WEDNESDAY OR THURSDAY BUT CONDITIONS LOOK TO
REMAIN BELOW ADVISORY LEVELS.

RIP CURRENTS...THE COMBINATION OF INCREASING WINDS ALONG THE
BEACHES AND BUILDING SURF WILL SUPPORT A MODERATE RISK FOR RIP
CURRENTS ALONG THE SOUTH CAROLINA BEACHES AND A HIGH RISK FOR THE
GEORGIA BEACHES ON SUNDAY. THERE ARE SOME INDICATIONS IN THE
LATEST WW4 OUTPUT THAT THE UNDERLYING SWELL PERIOD COULD REACH AS
HIGH AS 10 SECONDS. SHOULD THIS VERIFY...THEN THE RISK WOULD TIP
INTO THE HIGH CATEGORY FOR THE SOUTH CAROLINA BEACHES AS WELL. AN
ENHANCED RISK FOR RIP CURRENTS WILL PERSIST FOR THE NEXT SEVERAL
DAYS.

&&

.TIDES/COASTAL FLOODING...
STRONG NORTHEAST WINDS SUNDAY AND SUNDAY NIGHT WILL LEAD TO
BUILDING SEAS...ROUGH SURF...BEACH EROSION AND SHALLOW COASTAL
FLOODING. A COASTAL FLOOD ADVISORY AND HIGH SURF ADVISORY MAY
EVENTUALLY BE NEEDED.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...HIGH RISK FOR RIP CURRENTS FROM 8 AM EDT THIS MORNING THROUGH
     THIS EVENING FOR GAZ117-119-139-141.
SC...NONE.
MARINE...GALE WATCH FROM 11 AM EDT THIS MORNING THROUGH MONDAY MORNING
     FOR AMZ330-352-354.
     SMALL CRAFT ADVISORY FROM 5 AM TO 11 AM EDT THIS MORNING FOR
     AMZ350-352.
     GALE WATCH FROM 11 AM EDT THIS MORNING THROUGH MONDAY
     AFTERNOON FOR AMZ350-374.
     SMALL CRAFT ADVISORY UNTIL 11 AM EDT THIS MORNING FOR AMZ354-
     374.

&&

SYNOPSIS...
NEAR TERM...SPR/JAQ
SHORT TERM...DPB
LONG TERM...RJB
AVIATION...JAQ
MARINE...SPR/DPB
TIDES/COASTAL FLOODING...
Hazardous weather outlook, Apr 21, 4:02 AM EDT, 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
402 AM EDT SUN APR 21 2013

GAZ117-139-141-220900-
COASTAL BRYAN-COASTAL LIBERTY-COASTAL MCINTOSH-
402 AM EDT SUN APR 21 2013

...HIGH RISK FOR RIP CURRENTS IN EFFECT FROM 8 AM EDT THIS MORNING
THROUGH THIS EVENING...
...HIGH SURF ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO NOON EDT
MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH RISK FOR RIP CURRENTS.
   HIGH SURF ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH SURF ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

GAZ119-SCZ048>051-220900-
COASTAL CHATHAM-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
402 AM EDT SUN APR 21 2013

...HIGH RISK FOR RIP CURRENTS IN EFFECT FROM 8 AM EDT THIS MORNING
THROUGH THIS EVENING...
...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 6 AM EDT
MONDAY...
...HIGH SURF ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO NOON EDT
MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND
SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH RISK FOR RIP CURRENTS.
   WIND ADVISORY.
   HIGH SURF ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH SURF ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

SCZ045-220900-
INLAND BERKELEY-
402 AM EDT SUN APR 21 2013

...LAKE WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO NOON EDT
MONDAY FOR LAKE MOULTRIE...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   LAKE WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   LAKE WIND ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

GAZ087-088-099>101-114>116-118-137-138-140-SCZ040-042>044-047-052-
220900-
JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-INLAND CHATHAM-LONG-INLAND LIBERTY-INLAND MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND JASPER-
TIDAL BERKELEY-
402 AM EDT SUN APR 21 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND
SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

AMZ352-220900-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
402 AM EDT SUN APR 21 2013

...GALE WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO NOON EDT
MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

AMZ350-220900-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
402 AM EDT SUN APR 21 2013

...GALE WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO NOON EDT
MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

AMZ354-220900-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
402 AM EDT SUN APR 21 2013

...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO NOON EDT
MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

AMZ374-220900-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
402 AM EDT SUN APR 21 2013

...GALE WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 2 PM EDT
MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

AMZ330-220900-
CHARLESTON HARBOR-
402 AM EDT SUN APR 21 2013

...GALE WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 6 AM EDT
MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 21, 4:07 AM EDTGale WarningCHS40 hr
Apr 21, 4:27 AM EDTLake Wind AdvisoryCHSBerkeley38 hr
Apr 21, 4:27 AM EDTWind AdvisoryCHS31 hr

Nearby

High Surf Advisories in South Carolina, 2013High Surf Advisories in Georgia, 2013Every high surf advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.